Varieties of topological groups

Morris S.A. (1969) Varieties of topological groups. Bulletin of the Australian Mathematical Society, 1 2: 145-160. doi:10.1017/S0004972700041393


Author Morris S.A.
Title Varieties of topological groups
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1969-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700041393
Volume 1
Issue 2
Start page 145
End page 160
Total pages 16
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 44 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 17:05:40 EST by System User